# SDR TWAA0002405

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND CABIN AFT PRESSURE BULKHEAD DOOR INTERNAL CENTER SUPPORT, FWD T ANGLE CRACKED LT END.  REMOVED OLD T ANGLE, MADE NEW ONE AND INSTALLED PER PRINT 9915565.
